# SDR SWAA2021071596219

- Difficulty date: June 29, 2020
- Submitted: July 15, 2021
- Operation: Air carrier
- Aircraft: N485WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32473
- Aircraft time: 55,044 hours, 32,732 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 500-500a
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO FLOOR SUPPORT ANGLE IS CORRODED AT B/S 500 TO 500A 25 INCHES RIGHT OF CENTER LINE . / REMOVED & REPLACED 'Z' CHANNEL SIDE PLATE R/H BETWEEN STA 500 TO STA500 A AS PER B737-700 SRM 51-40-02.
